Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had jaundiced skin, prescribed ursofalk and vita-k cured. Now reddish palm and soles. Does it means liver disease?

my 2 year old son has reddish palm and soles,when he was an infant he had jaundiced skin for and was prescribed ursofolk and vita k by the doctor after a weeks of taking meds the jaundice went away and he seems to be perfectly fine and eating,playing and sleeping well.. hes turning 2 this january but ive noticed that his palms and sole are really blotchy red than other kids.. Does it means liver disease? Please Help;(
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.Thank you for the query.

This is not usual sign of liver disease and I dont think you need to be concerned. It can be sign of increased blood flow through palms or some mild skin irritation.also, some children have reddish palms norally till 6-7 years old. More prblematic may be if palms become pale and cold. So if you want you can check his liver enymes and do ultrasound but I dont think this is necessary at this point.
Wish you good health.Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor